# SDR FDEA202402100152

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 90,272 hours, 19,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

#3 PACK DOOR CUT OUT UPPER AFT CORNER SKIN LOOKS TO BE CRACKED APPROX 1 3/8 FROM   RIVET TO EDGE.  REPAIRED AIR CONDITIONING AND EXHAUST VALVE DOOR JAM UPPER AFT CORNER REF SRM 53-20-15-2R REPAIR 3 FIG 201 SHEET 3 PG 16. REF NR 04  FOR DOOR INSTALLATION   "MAJOR REPAIR"
